Doctor insights on:
How To Prevent Brown Discharge Caused By Birth Control
Been off birth control for 6 months. Causing brown discharge now that I've resumed. Right before that, I had white clumpy discharge. Possible causes?
Several things: A white clumpy discharge can be normal vaginal secretions or, especially if associated with itching, a yeast infection, or,with a foul odor, bacterial vaginosis. Since you have been off the pill and are restarting, some break through bleeding withe the first package is quite common and should be better with the second and gone with the third.This bleeding can be brown spotting. Hope this helps. ...Read more
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
Yes: Some women's bodies are more sensitive than others. That being, taking their pills in the evening, then morning can cause them to break through bleeding which may show up as spotting. ...Read more
Can missing birth control cause redish-Brown discharge for multiple days? Also what should I do if I miss a birth control pill?
YES: The hormonal cycle can be disturbed and cause some breakthrough spotting if you miss pills. If you miss one pill, then take the pill when you remember it, this will still provide protection in the cycle. If you miss more than two pills in a single cycle. The pills are not effective anymore that cycle and you must use back up birth control to prevent pregnancy. ...Read more
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
Usually: This can occur due to an effect of the hormones on thinning the uterine lining, and decreasing the amount of tissue that accumulates each month, and some patients develop a brownish discharge that is the shedding of older blood/tissue from the uterine lining. Many different things can cause though. ...Read more
Spotting is not : Uncommon with contraceptives. Brown discharge is usually older, deoxygenated blood. ...Read more
I'm having dark brown discharge and am in the middle of my cycle. Also on birth control. Please help.
May be normal: Menstrual blood is composed of blood and sloughed tissue. It can be red, light brown, or dark brown. It can be thin or clotty. These can be normal variations. However if associated with itching, burning, fever, odor, abdominal pain or other concerns, then see a gynecologist or doctor for further evaluation ...Read more
I missed my birth control yesterday and i took two pills today but I am getting a brown discharge. Help?
I started birth control on the 11th of January. Today, I'm experiencing a brown discharge. Is that normal when taking the pill?
It can be normal: It can be normal if you are on low dose pill. If it continues after 2-3 cycles - you can ask your Gyn to change the dose. Spotting can also happen if you miss pills. Try to stick to same time everyday for taking pill. Also if you are started on OCP because of irregular periods, it might take 2-3 cycles to regulate. ...Read more
For the past 3 nights I have had a slight, brown discharge when I wipe. What could this mean? According to the birth control I am not late.
Breakthrough bleed: Sounds like breakthrough bleeding which occurs when you have bleeding at unscheduled times while on the pill. Brown is simply old blood that has been sitting at the back of the vagina. Often things get back to normal the next cycle. If not then schedule a visit to discuss changing brands or changing birth control methods. This is very common. Other than being annoying it is not dangerous. ...Read more
Have been taking new birth control lutera for a month and now have a lot of dark brown discharge. Is this normal and how long does it last?
side effect of the : Drug . This drug has so many side effects listed that perhaps you should get placed on a different one. Check with your physician. ...Read more
I'm on birth control amd missed a pill about 3 weeks ago and have had a brown discharge ever since and i'm starting to worry. Is this normal?
Concerned about a chocolate brown discharge I have been having the past two weeks. I am on birth control but don't miss a pill. What could it be?
Depends: Discharge in a woman can be abnormal, normal, or transitional. It all depends on your history. It may be important for you to see a provider to be sure. They may be able to run tests on the discharge and obtain a complete history. Some common causes of discharge can be yeast, bacterial vaginosis or stds. ...Read more
I am on seasonique and for the past day I have had brown discharge. I have been on birth control for about a month and a half. Is this concerning?
Lmp in february, have been having brown discharge for 1 week. Have been off birth control for 1 month. And have been having pain in right lower ab.
I am wondering what is the brown discharge I am having, I am on birth control, zovia 1/35 it has been going on since thursday and its tuesday now.
BTB: Oral contraceptives tend to have a thinning effect on the lining of the uterus (endometrium). If the lining becomes too thin, it becomes fragile and small areas may break down causing either bleeding or brown spotting (btb). Of course, noncompliance (skipping or consistently taking them later) can cause premature breakdown and bleeding or failure. See gyn if problem persists. ...Read more
Brown discharge since starting new pack, 10th day of new pack now- hasn't stopped. never happened before. been on this birth control for years. worry?
having brown discharge for over a week and im 3days late. I'm on birth control. And I'm having brown looks like clots and tissue. but not my normal.
Irregular bleeding: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read more
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
- Talk to a doctor live online for free
- Birth control brown discharge
- Cramps brown discharge birth control
- Brown discharge after birth control
- Ask a doctor a question free online
- How long does brown discharge last on birth control?
- Brown discharge a week after period on birth control
- Brown discharge instead of period on birth control
- Brown discharge after starting birth control
- Talk to a gynecologist online for free